# SDR WX0A2024061932076

- Difficulty date: June 17, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N292NV
- Make and model: Airbus A320-214
- Aircraft serial: 4891
- Aircraft time: 32,698 hours, 19,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 29608
- Condition: No Test
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) REAR MEGAPHONE NO SIGNAL FEEDBACK / REMOVED & REPLACED AFT CABIN MEGAPHONE PER ALLEGIANT AIRLINES LOPA A2250013L03."
